# SDR AALA202301177491

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 27,160 hours, 10,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG24140
- Condition: Dislodged
- Location: L2 Door
- Part time: 17,759 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING ATTEMPTED TO OPEN L2 DOOR WITH THE SLIDE ARMED. SLIDE IS HANGING FROM THE BUSTLE AND DID NOT DEPLOY. REPLACED SLIDE PER JOB CARD 08L22125001.
